Coefficient Estimates for Subclasses of Bi-Univalent Functions
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2018, Volume 10, Issue 3, Pages 20-26
AbstractIn the present paper, we introduce two new subclasses of the class consisting of analytic and
bi-univalent functions in the open unit disk . Also, we obtain the estimates on the TaylorMaclurin coefficients | | and | | for functions in these subclasses. We obtain new special
cases for our results.
- Article View: 84
- PDF Download: 35